# SDR HAIHEEA9982

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Artificial Horiz
- Part number: 503842033
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICIAL HORIZ WILL NOT MAINTAIN ATTITUDE WITH INST. AIR APPLIED.
